A Main Class of Integral Inequalities with Applications

Full text for this resource is not available from the Research Repository.

Masjed-Jamei, M, Omey, E and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) A Main Class of Integral Inequalities with Applications. Mathematical Modelling and Analysis, 21 (4). 569 - 584. ISSN 1392-6292

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/33397
DOI 10.3846/13926292.2016.1188427
Official URL http://www.tandfonline.com/doi/abs/10.3846/1392629...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequality; functions; integral operators
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login